If you have developed unexplained and troubling symptoms since your MRI or MRA with a Gadolinium-based Contrast Agent, then you will understand why we think that Gadolinium Toxicity is a medical condition that needs to be recognized. It is a problem that is long overdue for recognition by the FDA and the medical community. There is mounting evidence in the published literature that indicates that patients with normal kidney function retain Gadolinium which is known to be toxic to the human body.
Some people develop symptoms after just one dose of contrast, while others will have several MRIs with contrast before they realize their unexplained symptoms began soon after their exposure to a Gadolinium-based Contrast Agent or GBCA. (more…)
The idea that we may have Gadolinium Toxicity from a contrast MRI was news to all of us at one time, and most of us got rather panic stricken once we looked into Gadolinium and possibilities of NSF. And we all are suffering in one way or the other, but we are getting through each day. I had 8 contrast MRIs, and it has apparently affected my nerves as I have been diagnosed with Small Fiber Neuropathy, causing manageable pain in many parts of my body. I am 67 and I walked 2 miles this AM, went to the gym for a couple hours yesterday, biked 10 miles on Saturday and played golf on Friday. So life is good in spite of the negative effects of Gadolinium in me.
So what should you do. if anything.
1. Be calm. (more…)